MathSciNet Relay Station
MathSciNet bibliographic data
MR2021257 (2004j:58021) 58J05 (35J05 35P05 47F05)
Milatovic, Ognjen The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004), no. 1, 147–156 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement